Alert archive / North Dakota / Wind Chill Warnings in 2014

Wind Chill Warning 2, NWS Bismarck, ND

January 22, 201424 counties in North Dakota

NWS Bismarck, ND issued this wind chill warning at Jan 22, 2014, 3:39 PM CST for 24 counties in North Dakota. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 22, 2014, 3:39 PM CST (21:39 UTC)
Expired
Jan 23, 2014, 12:11 PM CST
In force
21 hr
Issued by
NWS Bismarck, ND
All 24 counties

Bottineau County, ND, Burke County, ND, Burleigh County, ND, Dickey County, ND, Divide County, ND, Dunn County, ND, Emmons County, ND, Foster County, ND, Grant County, ND, Kidder County, ND, LaMoure County, ND, Logan County, ND, McHenry County, ND, McIntosh County, ND, Mercer County, ND, Mountrail County, ND, Oliver County, ND, Pierce County, ND, Renville County, ND, Rolette County, ND, Sheridan County, ND, Stark County, ND, Stutsman County, ND, Wells County, ND

The radar

The Bismarck radar (KBIS), 75 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 9.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2014-01-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2014-01-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
735 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

190 
WWUS43 KBIS 222139
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
339 PM CST WED JAN 22 2014

...WIND CHILL WARNING FOR CENTRAL AND PARTS OF WESTERN NORTH
DAKOTA...

...WIND CHILL ADVISORY FOR FAR WESTERN NORTH DAKOTA...

.FRIGID HIGH PRESSURE WILL CONTINUE TO PUSH INTO NORTH DAKOTA BEHIND A
STRONG ARCTIC COLD FRONT.

TEMPERATURES WILL BE FALLING OVER ALL OF CENTRAL AND WESTERN
NORTH DAKOTA. DANGEROUS WIND CHILLS AS LOW AS 50 BELOW ZERO WILL
OCCUR IN PLACES LIKE MINOT...BISMARCK...JAMESTOWN...ROLLA...AND
DICKINSON THROUGH THURSDAY MORNING. IN THE FAR WEST WIND CHILLS TO
40 BELOW ZERO ARE EXPECTED IN PLACES LIKE WILLISTON...BEACH...AND
HETTINGER.

DRESS PROPERLY FOR THE COLD AND WIND. FROSTBITE CAN OCCUR IN
LITTLE AS 10 MINUTES TO ANY EXPOSED SKIN WITH THESE FRIGID
TEMPERATURES. 

NDZ001>005-010>013-018>023-025-033>037-042-045>048-050-051-230545-
/O.UPG.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
/O.NEW.KBIS.WC.W.0002.140122T2139Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
339 PM CST WED JAN 22 2014 /239 PM MST WED JAN 22 2014/

...WIND CHILL WARNING IN EFFECT UNTIL 1 PM CST /NOON MST/
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
WARNING...WHICH IS IN EFFECT UNTIL 1 PM CST /NOON MST/ THURSDAY.
THE WIND CHILL ADVISORY HAS BEEN REPLACED BY THE WIND CHILL
WARNING.

* WIND CHILL VALUES...TO 50 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ009-017-031-032-040-041-043-044-230545-
/O.CON.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH...
MEDORA...MARMARTH...MOTT...BOWMAN...HETTINGER
339 PM CST WED JAN 22 2014 /239 PM MST WED JAN 22 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON
MST/ THURSDAY...

* WIND CHILL VALUES...TO 40 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

MM/KS
6 follow-up statements
086 
WWUS43 KBIS 230043
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CST WED JAN 22 2014

...WIND CHILL WARNING FOR CENTRAL AND PARTS OF WESTERN NORTH
DAKOTA...

...WIND CHILL ADVISORY FOR FAR WESTERN NORTH DAKOTA...

.FRIGID HIGH PRESSURE WILL CONTINUE TO PUSH INTO NORTH DAKOTA
TONIGHT. 

DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 50 BELOW ZERO WILL
DEVELOP WEDNESDAY NIGHT OVER ALL OF CENTRAL AND MOST OF WESTERN
NORTH DAKOTA. PLACES LIKE MINOT...BISMARCK...JAMESTOWN...ROLLA...AND
DICKINSON CAN EXPECT THE FRIGID WIND CHILLS THROUGH THURSDAY
MORNING. IN THE FAR WEST WIND CHILLS TO 40 BELOW ZERO ARE EXPECTED
IN PLACES LIKE WILLISTON...BEACH... AND HETTINGER.

DRESS PROPERLY FOR THE COLD AND WIND. FROSTBITE CAN OCCUR IN
LITTLE AS 10 MINUTES TO ANY EXPOSED SKIN WITH THESE FRIGID
TEMPERATURES. DON'T FORGET TO CHECK ON ANY PETS THAT ARE OUTDOORS. 

NDZ001>005-010>013-018>023-025-033>037-042-045>048-050-051-230845-
/O.CON.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
643 PM CST WED JAN 22 2014 /543 PM MST WED JAN 22 2014/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/
THURSDAY...

* WIND CHILL VALUES...TO 50 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ009-017-031-032-040-041-043-044-230845-
/O.CON.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH...
MEDORA...MARMARTH...MOTT...BOWMAN...HETTINGER
643 PM CST WED JAN 22 2014 /543 PM MST WED JAN 22 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON
MST/ THURSDAY...

* WIND CHILL VALUES...TO 40 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$
WAA
995 
WWUS43 KBIS 230645
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1245 AM CST THU JAN 23 2014

...WIND CHILL WARNING FOR CENTRAL AND PARTS OF WESTERN NORTH
DAKOTA...

...WIND CHILL ADVISORY FOR FAR WESTERN NORTH DAKOTA...

.FRIGID HIGH PRESSURE HAS SETTLED OVER NORTH DAKOTA THIS MORNING.

DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 50 BELOW ZERO WILL
CONTINUE TO DEVELOP THIS MORNING OVER ALL OF CENTRAL AND MOST OF
WESTERN NORTH DAKOTA. PLACES LIKE MINOT...BISMARCK...JAMESTOWN...
ROLLA...AND DICKINSON CAN EXPECT THE FRIGID WIND CHILLS THROUGH
THURSDAY MORNING. IN THE FAR WEST WIND CHILLS TO 40 BELOW ZERO ARE
EXPECTED IN PLACES LIKE WILLISTON...BEACH... AND HETTINGER.

DRESS PROPERLY FOR THE COLD AND WIND. FROSTBITE CAN OCCUR IN
LITTLE AS 10 MINUTES TO ANY EXPOSED SKIN WITH THESE FRIGID
TEMPERATURES. DON'T FORGET TO CHECK ON ANY PETS THAT ARE
OUTDOORS.

NDZ001>005-010>013-018>023-025-033>037-042-045>048-050-051-231445-
/O.CON.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
1245 AM CST THU JAN 23 2014 /1145 PM MST WED JAN 22 2014/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/
THIS AFTERNOON...

* WIND CHILL VALUES...TO 50 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ009-017-031-032-040-041-043-044-231445-
/O.CON.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH...
MEDORA...MARMARTH...MOTT...BOWMAN...HETTINGER
1245 AM CST THU JAN 23 2014 /1145 PM MST WED JAN 22 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON
MST/ THIS AFTERNOON...

* WIND CHILL VALUES...TO 40 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$


JV
291 
WWUS43 KBIS 230948
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
348 AM CST THU JAN 23 2014

...WIND CHILL WARNING FOR CENTRAL AND PARTS OF WESTERN NORTH
DAKOTA...

...WIND CHILL ADVISORY FOR FAR WESTERN NORTH DAKOTA...

.ARCTIC HIGH PRESSURE WAS CENTERED OVER THE EASTERN DAKOTAS THIS
MORNING.

DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 45 BELOW ZERO WILL
CONTINUE TO DEVELOP THIS MORNING OVER ALL OF CENTRAL AND MOST OF
WESTERN NORTH DAKOTA. PLACES LIKE MINOT...BISMARCK...JAMESTOWN...
ROLLA...AND DICKINSON CAN EXPECT THE FRIGID WIND CHILLS THROUGH
THIS MORNING. IN THE FAR WEST WIND CHILLS TO 35 BELOW ZERO ARE
EXPECTED IN PLACES LIKE WILLISTON...BEACH... AND HETTINGER.

DRESS PROPERLY FOR THE COLD AND WIND. FROSTBITE CAN OCCUR IN
LITTLE AS 10 MINUTES TO ANY EXPOSED SKIN WITH THESE FRIGID
TEMPERATURES. DON'T FORGET TO CHECK ON ANY PETS THAT ARE
OUTDOORS.

NDZ001>005-010>013-018>023-025-033>037-042-045>048-050-051-231900-
/O.CON.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-MOUNTRAIL-WARD-MCHENRY-
PIERCE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-STARK-
MORTON-BURLEIGH-KIDDER-STUTSMAN-GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-
MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
BOTTINEAU...ROLLA...NEW TOWN...MINOT...TOWNER...RUGBY...
KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...
HARVEY...CARRINGTON...DICKINSON...MANDAN...BISMARCK...STEELE...
JAMESTOWN...ELGIN...FORT YATES...LINTON...NAPOLEON...EDGELEY...
ASHLEY...OAKES
348 AM CST THU JAN 23 2014 /248 AM MST THU JAN 23 2014/

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST /NOON MST/
THIS AFTERNOON...

* WIND CHILL VALUES...TO 45 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ009-017-031-032-040-041-043-044-231900-
/O.CON.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH...
MEDORA...MARMARTH...MOTT...BOWMAN...HETTINGER
348 AM CST THU JAN 23 2014 /248 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON
MST/ THIS AFTERNOON...

* WIND CHILL VALUES...TO 35 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

JV
893 
WWUS43 KBIS 231247
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
647 AM CST THU JAN 23 2014

...WIND CHILL WARNING FOR AREAS EAST OF HIGHWAY 83...

...WIND CHILL ADVISORY FOR AREAS ALONG AND WEST OF HIGHWAY 83...

.DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 45 BELOW ZERO WILL
CONTINUE TO DEVELOP THIS MORNING OVER THE TURTLE MOUNTAIN REGION
SOUTH THROUGH THE JAMES RIVER VALLEY. PLACES LIKE
ROLLA...PIERCE...HARVEY...CARRINGTON...JAMESTOWN...AND ELLENDALE
CAN EXPECT DANGEROUS WIND CHILLS THROUGH THIS MORNING. 

ALONG AND WEST OF HIGHWAY 83...WIND CHILLS TO 30 BELOW ZERO ARE
EXPECTED IN PLACES LIKE MINOT...BISMARCK...WILLISTON...
DICKINSON...AND HETTINGER.

DRESS PROPERLY FOR THE COLD AND WIND. FROSTBITE CAN OCCUR IN
LITTLE AS 10 MINUTES TO ANY EXPOSED SKIN WITH THESE FRIGID
TEMPERATURES. DON'T FORGET TO CHECK ON ANY PETS THAT ARE
OUTDOORS.

NDZ001>003-010-011-018>021-033>035-042-045-046-231900-
/O.CAN.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
/O.EXA.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-MOUNTRAIL-WARD-DUNN-MERCER-OLIVER-MCLEAN-
STARK-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...NEW TOWN...
MINOT...KILLDEER...BEULAH...HAZEN...CENTER...GARRISON...
DICKINSON...MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON
647 AM CST THU JAN 23 2014 /547 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY IN EFFECT UNTIL 1 PM CST /NOON MST/ THIS
AFTERNOON...
...THIS REPLACES THE WIND CHILL WARNING...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CST /NOON MST/ THIS
AFTERNOON. THIS REPLACES THE WIND CHILL WARNING.

* WIND CHILL VALUES...TO 30 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-231900-
/O.CON.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
647 AM CST THU JAN 23 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WIND CHILL VALUES...TO 45 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ009-017-031-032-040-041-043-044-231900-
/O.CON.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
WILLIAMS-MCKENZIE-GOLDEN VALLEY-BILLINGS-SLOPE-HETTINGER-BOWMAN-
ADAMS-
INCLUDING THE CITIES OF...WILLISTON...WATFORD CITY...BEACH...
MEDORA...MARMARTH...MOTT...BOWMAN...HETTINGER
647 AM CST THU JAN 23 2014 /547 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON
MST/ THIS AFTERNOON...

* WIND CHILL VALUES...TO 30 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

TM
441 
WWUS43 KBIS 231547
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
947 AM CST THU JAN 23 2014

...WIND CHILL WARNING FOR AREAS EAST OF HIGHWAY 83...

...WIND CHILL ADVISORY FOR AREAS ALONG AND WEST OF HIGHWAY 83...

.DANGEROUS WIND CHILL TEMPERATURES AS LOW AS 45 BELOW ZERO WILL
CONTINUE THIS MORNING OVER THE TURTLE MOUNTAIN REGION SOUTH
THROUGH THE JAMES RIVER VALLEY. PLACES LIKE ROLLA...
HARVEY...CARRINGTON...JAMESTOWN...AND ELLENDALE CAN EXPECT
DANGEROUS WIND CHILLS THIS MORNING.

ALONG AND WEST OF HIGHWAY 83...WIND CHILLS TO 30 BELOW ZERO ARE
EXPECTED IN PLACES LIKE MINOT...BISMARCK...WILLISTON...
DICKINSON...AND HETTINGER.

DRESS PROPERLY FOR THE COLD AND WIND. FROSTBITE CAN OCCUR IN
LITTLE AS 10 MINUTES TO ANY EXPOSED SKIN WITH THESE FRIGID
TEMPERATURES. DON'T FORGET TO CHECK ON ANY PETS THAT ARE
OUTDOORS.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-231900-
/O.CON.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
947 AM CST THU JAN 23 2014

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 1 PM CST THIS
AFTERNOON...

* WIND CHILL VALUES...TO 45 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL WARNING MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE DANGEROUSLY LOW WIND CHILL VALUES. THIS WILL
RESULT IN FROST BITE AND LEAD TO HYPOTHERMIA OR DEATH IF
PRECAUTIONS ARE NOT TAKEN.

&&

$$

NDZ001>003-009>011-017>021-031>035-040>046-231900-
/O.CON.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
947 AM CST THU JAN 23 2014 /847 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 1 PM CST /NOON
MST/ THIS AFTERNOON...

* WIND CHILL VALUES...TO 30 BELOW ZERO.

* OTHER IMPACTS...EXPOSED SKIN CAN FREEZE IN MINUTES WITH WIND 
  CHILLS THIS COLD. HYPOTHERMIA CAN OCCUR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THE COMBINATION OF WIND AND VERY COLD
AIR WILL CREATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.

&&

$$

CK
709 
WWUS43 KBIS 231811
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1211 PM CST THU JAN 23 2014

...WIND CHILL ADVISORY AND WARNING HAVE BEEN CANCELED...

.WIND CHILLS HAVE IMPROVED...AND WILL CONTINUE TO RISE THIS
AFTERNOON...THEREFORE THE WIND CHILL ADVISORY AND WARNING HAVE
BEEN CANCELED.

NDZ004-005-012-013-022-023-025-036-037-047-048-050-051-231915-
/O.CAN.KBIS.WC.W.0002.000000T0000Z-140123T1900Z/
BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-KIDDER-
STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
INCLUDING THE CITIES OF...BOTTINEAU...ROLLA...TOWNER...RUGBY...
MCCLUSKY...HARVEY...CARRINGTON...STEELE...JAMESTOWN...NAPOLEON...
EDGELEY...ASHLEY...OAKES
1211 PM CST THU JAN 23 2014

...WIND CHILL WARNING IS CANCELED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND
CHILL WARNING. 

TEMPERATURES HAVE RISEN AND WIND CHILLS HAVE IMPROVED...THEREFORE
THE WARNING IS CANCELED.

$$

NDZ001>003-009>011-017>021-031>035-040>046-231915-
/O.CAN.KBIS.WC.Y.0003.000000T0000Z-140123T1900Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-
MERCER-OLIVER-MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-
SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...WATFORD CITY...KILLDEER...BEULAH...
HAZEN...CENTER...GARRISON...BEACH...MEDORA...DICKINSON...MANDAN...
BISMARCK...MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...
FORT YATES...LINTON
1211 PM CST THU JAN 23 2014 /1111 AM MST THU JAN 23 2014/

...WIND CHILL ADVISORY IS CANCELED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WIND
CHILL ADVISORY. 

TEMPERATURES HAVE RISEN AND WIND CHILLS HAVE IMPROVED...THEREFORE
THE ADVISORY IS CANCELED.

$$

CK

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this wind chill warning went out at Jan 22, 1:15 PM CST, 2 hours 24 minutes earlier.

Area forecast discussion, Jan 22, 1:15 PM CST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
115 PM CST WED JAN 22 2014

.UPDATE...
ISSUED AT 101 PM CST WED JAN 22 2014

WENT AHEAD AND ALLOWED THE WINTER WEATHER ADVISORY TO EXPIRE IN THE
JAMES RIVER VALLEY. JMS ASOS IS STILL SHOWING LOW
VISIBILITIES...HOWEVER WEBCAMS IN THE AREA SHOW BETTER CONDITIONS...MORE
ALONG THE LINES OF DRIFTING SNOW RATHER THAN LOFTED BLOWING SNOW.
EXPANDED THE WIND CHILL ADVISORY ACROSS THE ENTIRE AREA.

WITH THE HIGH PRESSURE SETTING UP JUST TO OUR SOUTHEAST...HAVE
DROPPED LOW TEMPERATURES OVERNIGHT AS THIS SET UP GIVES CENTRAL
AND WESTERN NORTH DAKOTA SOME OF ITS COLDEST TEMPERATURES.
FORECASTED WIND CHILLS NOW DROP BELOW NEGATIVE 40 AND EVEN
NEGATIVE 50 IN SOME PLACES ACROSS THE AREA. WILL HAVE TO EVALUATE
POSSIBLY UPGRADING THE WIND CHILL ADVISORY TO A WIND CHILL WARNING
FOR PORTIONS OF CENTRAL AND WESTERN NORTH DAKOTA. THE MAJOR CONCERN
ABOUT TEMPERATURES STAYING A BIT WARMER THAN GUIDANCE IS THE LACK
OF SNOW COVER IN PLACES LIKE THE WEST.

UPDATE ISSUED AT 1030 AM CST WED JAN 22 2014

WINDS AND CLOUDS WERE BOTH DECREASING...A FEW HOURS FASTER THAN
ANTICIPATED. OBSERVATIONS SHOW 8+ MILES VISIBILITY TURTLE
MOUNTAINS THROUGH NORTHERN JAMES RIVER VALLEY...AND HAVE CANCELED
THE WINTER WEATHER ADVISORY THERE...REPLACED WITH WIND CHILL ADVISORY.

WILL ALLOW SOUTHERN JAMES RIVER VALLEY ADVISORY TO TRANSITION FROM
WINTER WEATHER TO WIND CHILL AS SCHEDULED AT 1 PM.

THE BOTTOM IS FORECAST TO DROP OUT TONIGHT WITH LOWS 25 TO 35
BELOW...AND CHILLS AS LOW AS 45 BELOW. WILL NEED TO WATCH FOR
RECORD LOWS AT BISMARCK AND JAMESTOWN.

UPDATE ISSUED AT 649 AM CST WED JAN 22 2014

MSAS ANALYZED AN 8MB/3HR PRESSURE RISE CENTERED OVER MINOT AT 12Z.
THE ISALLOBARIC WINDS HAVE INCREASED ALONG AND SOUTH OF I-94 AS A
RESULT. THESE WINDS COMBINED WITH LOOSE SNOW ARE GENERATING AREAS
OF BLOWING SNOW...PRIMARILY ACROSS THE JAMES RIVER BASIN THIS
MORNING. EVEN THOUGH THERE HAVE BEEN SPOTTY REPORTS OF
VISIBILITIES ONE QUARTER MILE OR LESS...THESE REDUCED VISIBILITIES
WILL BE RELATIVELY SHORT-LIVED (1-2 HOURS). WINDS SHOULD BEGIN TO
SUBSIDE IN AN HOUR OR SO AS THE ISALLOBARIC GRADIENT WEAKENS. AS A
RESULT...WILL OPT MAINTAIN THE CURRENT WINTER WEATHER ADVISORY
HEADLINE FOR BLOWING SNOW AND WILL NOT ISSUE ANY BLIZZARD
HEADLINES FOR THIS UPDATE. OTHERWISE...THE CURRENT FORECAST IS ON
TRACK. THE FRESHENED UP PRODUCTS HAVE BEEN SENT.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 423 AM CST WED JAN 22 2014

FOCUS IN THE SHORT TERM IS ON THE STRONG ARCTIC COLD FRONT...THE
WINDS ASSOCIATED WITH IT...AREAS OF BLOWING SNOW...AND WIND CHILLS.

AS OF 4 AM CST THE ARCTIC HIGH WAS CENTERED OVER NORTHERN
SASKATCHEWAN...AND THE ARCTIC FRONT WAS APPROACHING THE SOUTH DAKOTA
BORDER...AND STRONG NORTHERLY WINDS BEHIND THE FRONT HAD GUSTS OVER
40 MPH IN SOME AREAS IMMEDIATELY BEHIND THE FRONT AS THE INITIAL
SURGE OF ARCTIC AIR PUSHED THROUGH. THE STRONG WINDS WERE A PRODUCT
OF THE STRONG 3-HOUR PRESSURE RISES OF 5-7 MB MOVING SOUTH FROM
SASKATCHEWAN AND MANITOBA. ALSO SURFACE IS LINKING WITH WINDS ALOFT.
H925 AND H850 WINDS WERE STRONGEST AT 35 AND 45 KNOTS AND WILL
MAINTAIN NORTHERLY WINDS AT 20 TO 30 MPH WITH GUSTS TO NEAR 40 MPH
AT TIMES THIS MORNING. SNOWFALL REPORTS ON TUESDAY REVEALED
WIDESPREAD REPORTS OF 1-2 INCHES OF SNOW FELL FROM THE TURTLE
MOUNTAINS TO THE JAMES RIVER VALLEY...WITH LESSER AMOUNTS WEST.
EARLIER SHIFT HAD ISSUED A WINTER WEATHER ADVISORY FOR THE TURTLE
MOUNTAINS TO JAMES VALLEY...AND VISIBILITIES WERE RUNNING 1/2 MILE
TO 2 MILES THERE. VISIBILITIES WERE DOWN TO 1/2 MILE AT MINOT FOR A
SHORT TIME...AND THOUGHT THAT CONDITIONS IN OPEN AREAS WAS LIKELY
WORSE...SO EXPANDED THE WINTER WEATHER ADVISORY WESTWARD TO HIGHWAY
83.

THE ARCTIC AIR PUSHING IN WAS DROPPING TEMPERATURES ACROSS THE NORTH
TO AROUND ZERO...WHERE TEMPERATURES WERE AROUND 20 ABOVE AT
MIDNIGHT. WIND CHILLS OF 25 TO 40 BELOW ARE EXPECTED TODAY.

WINDS AND CLOUDS SHOULD DECREASE THIS AFTERNOON...BUT WIND CHILLS
WILL STILL REMAIN IN THE ADVISORY RANGE OF 25 TO 40 BELOW. TONIGHT
THE ARCTIC HIGH CENTER IS FORECAST TO SETTLE OVER THE DAKOTAS...AND
LOWS OF 15 TO 25 BELOW ZERO ARE EXPECTED.

THUS FOR ALONG AND EAST OF HIGHWAY 83: WINTER WEATHER ADVISORY THIS
MORNING AND WIND CHILL ADVISORY THIS AFTERNOON THROUGH THURSDAY
MORNING.

WEST OF HIGHWAY 83: WIND CHILL ADVISORY TODAY THROUGH THURSDAY
MORNING.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 423 AM CST WED JAN 22 2014

AFTER A VERY COLD START THURSDAY MORNING (TEMPERATURES AROUND 20
BELOW ZERO)...A WARMING TREND WILL DEVELOP THROUGH FRIDAY AS WARM
AIR SPILLS IN FROM A PACIFIC AIR MASS OVER THE CANADIAN ROCKIES.
THE 36-HOUR WARMING TREND WILL PRODUCE THURSDAY HIGHS LATE IN THE
AFTERNOON...AND THURSDAY NIGHT LOWS EARLY IN THE EVENING.
TEMPERATURES WILL CONTINUE TO INCREASE THURSDAY NIGHT.

THE MEDIUM RANGE MODELS CONTINUE TO PROG LIGHT PRECIPITATION
DEVELOPING FRIDAY. THE MAIN CHALLENGE WILL BE DETERMINING THE
PRECIPITATION TYPE. WITH WARMING TEMPERATURES BOTH AT THE SURFACE
AND ALOFT...A WINTRY MIX OR EVEN ALL RAIN WILL BE POSSIBLE...MAINLY
WEST OF THE MISSOURI RIVER. FURTHER AGGRAVATING THE SITUATION WILL
BE WINDY CONDITIONS DEVELOPING ACROSS THE REGION. STRONG ISALLOBARIC
WINDS ARE PROGGED TO DEVELOP STATEWIDE IN RESPONSE TO A LARGE HIGH
PRESSURE RISE OF 9MB/6HR INTO LAKE MANITOBA FRIDAY AFTERNOON.
FURTHERMORE...WINDS ALOFT AROUND 50 KNOTS AND LOW-LEVEL LAPSE RATES
AROUND 7C/KM SHOULD COMBINE TO TRANSFER MOMENTUM ALOFT TO THE
SURFACE...GENERATING WIND GUSTS UP TO 40 KNOTS. THESE WINDS WILL
GENERATE PATCHY TO AREAS OF BLOWING SNOW IN AREAS THAT RECEIVE
SNOW...WHICH FOR NOW LOOKS TO BE CONFINED TO AREAS EAST OF HIGHWAY
83. WILL HIGHLIGHT THESE THREATS IN THE HWO FOR NOW.

COLDER AIR WILL BEGIN TO ROTATE INTO THE REGION FROM THE NORTHEAST
FRIDAY NIGHT INTO SATURDAY. A BAROCLINIC ZONE WILL REMAIN OVER
WESTERN AND CENTRAL NORTH DAKOTA...WITH SNOW CHANCES CONTINUING
ACROSS THE ENTIRE STATE SATURDAY.

A VERY STRONG COLD FRONT IS PROGGED TO PUSH THROUGH THE STATE SUNDAY
MORNING BRINGING COLD AND WINDY CONDITIONS...ALONG WITH A SLIGHT
CHANCE OF SNOW. HIGH PRESSURE BUILDING IN BEHIND THE FRONT SHOULD
GENERATE MAINLY DRY CONDITIONS OVER THE STATE THROUGH THE REMAINDER
OF THE PERIOD. HOWEVER...WIND CHILLS ARE FORECAST TO FALL TO AROUND
30 BELOW ZERO ALONG AND EAST OF THE MISSOURI RIVER SUNDAY NIGHT AND
AGAIN MONDAY NIGHT.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON)
ISSUED AT 101 PM CST WED JAN 22 2014

VFR CONDITIONS AT ALL SITES THROUGH THE 18 UTC TAF CYCLE EXCEPT
KJMS. KJMS WILL IMPROVE THROUGH THE EARLY AFTERNOON. WEBCAMS IN
THE KJMS AREA SHOW IMPROVING CONDITIONS.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL 1 PM CST /NOON MST/ THURSDAY FOR
NDZ001>005-009>013-017>023-025-031>037-040>048-050-051.

&&

UPDATE...JPM/MM
SHORT TERM...JV
LONG TERM...TM
AVIATION...JPM/MM
Hazardous weather outlook, Jan 22, 1:05 PM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
105 PM CST WED JAN 22 2014

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-231915-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
105 PM CST WED JAN 22 2014 /1205 PM MST WED JAN 22 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TEMPERATURES WILL FALL THROUGH THE DAY...INTO THE TEENS BELOW BY
NIGHTFALL. EXPECT WIND CHILLS AS LOW AS 40 BELOW ZERO THROUGH
THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

WIND CHILLS TO 40 BELOW ZERO THROUGH THURSDAY MORNING.

THERE IS A CHANCE OF SNOW AND BLOWING SNOW FRIDAY...SATURDAY...AND SUNDAY...
POSSIBLY AFFECTING TRAVEL WITH REDUCED VISIBILITIES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MM/JPM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 9:37 PM CSTWinter Weather AdvisoryBISBottineau, Burleigh, Dickey, Emmons, Foster, Kidder and 10 more15 hr
Jan 22, 3:35 AM CSTWind Chill AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Burleigh and 26 more33 hr

Nearby

Wind Chill Warnings in North Dakota, 2014Every wind chill warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.